# SDR ASAA2016090517936

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,591 hours, 11,420 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELECTRIC LIGHT ON.  ACFT GROUNDED.  ELECTRICAL PANEL LOGGED AUXILIARY BATTERY CHARGER FAULT, FAULT CLEARED.  GVI OF AUXILIARY BATTERY CHARGER, NO DEFECTS NOTED.  AUXILIARY BATTERY CHARGER, OPS NORMAL IAW AMM 24-31-31-710-801.
